MAUDE Adverse Event Report: COOK INCORPORATED FLEXOR; INTRODUCER, CATHETER

COOK INCORPORATED FLEXOR; INTRODUCER, CATHETER
Model Number G13264
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
During carotid and coronary angiography procedure, flexor shuttle sheath fractured while being removed from the right femoral artery insertion site.The sheath became nearly dissociated along the shaft.The interventionalist was able to remove the sheath with gentle continuous traction and all pieces of the sheath were removed with no harm to the patient.

Brand Name
FLEXOR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key10277588
Report Number10277588
Device Sequence Number11437406
Product Code DYB
UDI-Device Identifier00827002132641
UDI-Public(01)00827002132641(17)210713(10)9016546
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2020
Report Date (Section F) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG13264
Device Catalogue NumberKSAW-6.0-38-90-RB-SHTL-HC
Device Lot Number9016546
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/15/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight102
Date Report Sent to FDA06/05/2020